# SDR ASAA0080685

- Difficulty date: December 27, 2000
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217519
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, CAPTAINS SLIDING CLEARVIEW WINDOW WAS FOUND TO BE DIFFICULT TO OPEN.  ADJUSTED AND LUBED WINDOW SLIDE MECHANISM.  WINDOW THEN OPERATED PROPERLY AND EASILY.  (M)
